@article{(Open Science Index):https://publications.waset.org/pdf/5094,
	  title     = {Robust Quadratic Stabilization of Uncertain Impulsive Switched Systems},
	  author    = {Xiu Liu and  Shouming Zhong and  Xiuyong Ding},
	  country	= {},
	  institution	= {},
	  abstract     = {This paper focuses on the quadratic stabilization problem for a class of uncertain impulsive switched systems. The uncertainty is assumed to be norm-bounded and enters both the state and the input matrices. Based on the Lyapunov methods, some results on robust stabilization and quadratic stabilization for the impulsive switched system are obtained. A stabilizing state feedback control law realizing the robust stabilization of the closed-loop system is constructed.
},
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {5},
	  number    = {12},
	  year      = {2011},
	  pages     = {2065 - 2068},
	  ee        = {https://publications.waset.org/pdf/5094},
	  url   	= {https://publications.waset.org/vol/60},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 60, 2011},
	}